# SDR IPXA2024070217710

- Difficulty date: June 25, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: UNKNOWN
- Condition: Worn
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW DOOR INNER TOP SIDE LH HAS RUBBING MARK DOT 108-106. CHECKED LIMITS AFTER REWORK AREA. FOUND IN LIMITS IAW A300-600 SRM 52-11-00-101, POINT 6 DAMAGE CRITERIA AND TABLE 102 ALLOWABLE DAMAGE. MATERIAL REMOVED: 0.001". LESS THAN 10% OF THE MATERIAL TICKNESS. T97502. APPLIED ALODINE  AND PRIMER  IAW SRM 51-21-10. AND APPLIED TOP COAT IAW SRM 51-75-10.
